# SDR SWIA200312491

- Difficulty date: October 12, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 24,737 hours, 21,660 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS HALF SPEED STATUS MESSAGE ILLUMINATED.  REPLACED FLAP PDU WITH SERVICEABLE UNIT IAW CRJ MM 27-52-01.  OPS CHECK NORMAL.  S/N OFF: 109.
